Skip to Content

Does taking victoza make you hungry and move your bowels more than usually?

Responses (1)

Anonymous 27 Sep 2012

Hello myraboopabear. I researched your question and found that diarrhea effects up to just over 17% of users taking Victoza. This does subside the longer a person is taking the drug. As to increased appetite, I could not find anything to give you a direct answer. Regards pledge

Lisa01 27 Sep 2012

After checking some of the user reviews for this drug, I found that the common comment in regards to appetite is that there is a loss of appetite and weight loss does not appear to be unusual. But different drugs effect people differently so it's important to take these reviews with a grain of salt.
Lisa

Anonymous 27 Sep 2012

Appreciated Lisa. I seldom use our site for the user reviews, only because they don't break the side effects down into a percentage. I could read and then do my own survey as to the numbers but that would take hours and lots of hours :-0) Have a good one.

Lisa01 27 Sep 2012

Can't have that, it would seriously cut into our cuppa time! We have to prioritize my friend!! :)
Lisa

Anonymous 27 Sep 2012

There you go :-0) I agree.

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions